Control and stabilization of a family of Boussinesq systems - Archive ouverte HAL Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series S Year : 2009

Control and stabilization of a family of Boussinesq systems

Abstract

This paper studies the internal controllability and stabilizability of a family of Boussinesq systems recently proposed by J. L. Bona, M. Chen and J.-C. Saut to describe the two-way propagation of small amplitude gravity waves on the surface of water in a canal. The space of the controllable data for the associated linear system is determined for all values of the four parameters. As an application of this newly established exact controllability, some simple feedback controls are constructed such that the resulting closed-loop systems are exponentially stable. When the parameters are all different from zero, the local exact controllability and stabilizability of the nonlinear system are also established.
No file

Dates and versions

hal-00600641 , version 1 (15-06-2011)

Identifiers

Cite

Sorin Micu, Jaime Ortega, Lionel Rosier, Bing-Yu Zhang. Control and stabilization of a family of Boussinesq systems. Discrete and Continuous Dynamical Systems - Series S, 2009, 24 (2), pp.273-313. ⟨10.3934/dcds.2009.24.273⟩. ⟨hal-00600641⟩
137 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More